Constructions of plane curves with many points

Volume 99 / 2001

F. Rodríguez Villegas, J. F. Voloch, D. Zagier Acta Arithmetica 99 (2001), 85-96 MSC: 14G05, 11G30. DOI: 10.4064/aa99-1-8

Authors

  • F. Rodríguez VillegasDepartment of Mathematics
    University of Texas
    Austin, TX 78712, U.S.A.
    e-mail
  • J. F. VolochDepartment of Mathematics
    University of Texas
    Austin, TX 78712, U.S.A.
    e-mail
  • D. ZagierMax-Planck-Institut für Mathematik
    D-53111 Bonn, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image